Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Advice needed: Fastest way to wean off Nardil? Justherself54

Posted by Girlnterrupted78 on May 28, 2008, at 1:42:33

In reply to Re: Advice needed: Fastest way to wean off Nardil?, posted by Justherself54 on May 28, 2008, at 0:17:48

Thank you Justherself54. Were the brain zaps intolerable? Did they last the whole day? I've had them before (when discontinuing an SSRI), and I found them annoying, but I'd probably put up with them if I were able to recover my previous weight faster.

What are the other side effects that you couldn't tolerate? What happened to you weight once the Nardil washed out completely? Did you lose the weight?

I am on my 4th day of tapering off. First 3 days I reduced 1 pill (I was on 60mgs, so I went down to 45mg) Today's my first day on 30mgs. Nothing yet. I will continue this way.. until I'm off completely.

Did Nardil work out for you at all, Justherself54? Why did you decide to quit it? Did you augment it?

Thanks in advance for any info,
Girl78


> I went off it by 15 mg per week..even at that I had constant brain zaps after reducing the first pill...I gained 30 pounds in 6 months...and I was overweight to begin with...plus other side effects that I couldn't tolerate. The brain zaps were the only thing I experienced and they continued for a couple of weeks afterwards. I don't think I could have done it faster...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Girlnterrupted78 thread:831478
URL: http://www.dr-bob.org/babble/20080519/msgs/831556.html